Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 10, NWS Amarillo, TX

August 21, 2006Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Aug 21, 2006, 8:07 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2006, 8:07 PM CDT (01:07 UTC)
Expired
Aug 21, 2006, 11:00 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Counties, with a storm outline in the text

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 8:14 PM CDTFLASH FLOOD7 Sw Amarillo, TXRESIDENTIAL AREA OF PUCKETT WEST HAS CURB TO CURB FLOODING WITH WATER FLOWING INTO SOME HOMES. STREETS ARE COMPLETELY FLOODED IN AREA.
Aug 21, 8:37 PM CDTFLASH FLOOD7 Sw Amarillo, TXAREAS IN PUCKETT WEST HAVE WATER 2 FEET DEEP WITH MANY STALLED CARS DUE TO THE FLOODING. ALSO...AT LEAST 1 HOME HAD WATER AROUND 2 INCHES DEEP INSIDE THE HOUSE.
Aug 21, 8:44 PM CDTFLASH FLOODAmarillo, TXFLOODING WAS OBSERVED AT PLAINS/JULIAN BLVD AND WOLFLIN AVE BETWEEN GEORGIA AND I 40. PARAMOUNT AND I 40 WAS CLOSED BY DPS. MOST STREETS SOUTH OF I-40 WERE WATER
Aug 21, 8:44 PM CDTFLASH FLOODAmarillo, TXFLOODING WAS OBSERVED AT PLAINS/JULIAN BLVD AND WOLFLIN AVE BETWEEN GEORGIA AND I 40. PARAMOUNT AND I 40 WAS CLOSED BY DPS. MOST STREETS SOUTH OF I-40 WERE WATER COVERED.
Aug 21, 8:50 PM CDTFLASH FLOOD8 Sw Amarillo, TXFLASH FLOODING AT BELL AND 58TH - ARDEN ROAD WATER IS UP AND OVER THE CURB - SAME AT WESTERN
Aug 21, 9:20 PM CDTFLASH FLOOD5 Sw Amarillo, TXTWO VEHICLES STALLED AT 45TH AND COULTER. TWO FEET OF WATER ON SIDES OF ROAD WITH ONE FOOT IN MIDDLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2006-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2006-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KAMA 220108
FFWAMA
TXC375-381-220400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
807 PM CDT MON AUG 21 2006

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR
  SOUTH CENTRAL POTTER COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS
  INCLUDING THE CITY OF AMARILLO

* UNTIL 1100 PM CDT

* AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THUNDERSTORMS BETWEEN BUSHLAND AND             
  AMARILLO AND ABOUT 10 MILES NORTH OF CANYON.

  REPORTS FROM I-40 AND SONCY NEAR WESTGATE MALL WAS THAT WATER WAS  
  UP TO THE DOORS ON SOME VEHICLES AND SONCY ROAD WAS LIKE A RIVER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSHLAND
  AND AMARILLO

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212

$$

KJS
3 follow-up statements
000 
WGUS74 KAMA 220122
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT MON AUG 21 2006

TXC375-381-220400-
POTTER TX-RANDALL TX-
819 PM CDT MON AUG 21 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN RANDALL AND SOUTH CENTRAL POTTER COUNTIES...

AT 818 PM CDT...TRAINED SPOTTERS REPORTED A THUNDERSTORM PRODUCING 
FLASH FLOODING OVER THE WARNED AREA. SPECIFICALLY THE RESIDENTIAL 
AREA OF PUCKETT WEST IS SEEING FLOODING FROM CURB TO CURB ON THE 
STREETS WITH WATER MOVING INTO SOME HOMES. ALSO...NEAR THE 
INTERSECTION OF SONCY AND INTERSTATE 40 FLOOD WATERS ARE REACHING 
THE DOORS ON LOWER PROFILE VEHICLES.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSHLAND AND
AMARILLO.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212

$$

JJB
000 
WGUS74 KAMA 220209
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT MON AUG 21 2006

TXC375-381-220400-
POTTER TX-RANDALL TX-
905 PM CDT MON AUG 21 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN RANDALL AND SOUTH CENTRAL POTTER COUNTIES...

AT 906 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOOD 
WATERS HAVE FORCED THE CLOSURE OF INTERSTATE 40 BETWEEN WESTERN AND 
SONCY. ALSO...NUMEROUS CARS HAVE BEEN STALLED DUE TO THE FLOOD 
WATERS SO BE EXTREMELY CAREFUL IF YOU MUST DRIVE. HOWEVER...IT IS 
SAFEST TO NOT DRIVE AT ALL UNTIL THE FLOOD WATERS HAVE GONE DOWN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO AND 
CANYON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND. 

FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A 
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER 
MOVE UP TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212

$$
JJB
000 
WGUS74 KAMA 220258
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
955 PM CDT MON AUG 21 2006

TXC375-381-220400-
POTTER TX-RANDALL TX-
955 PM CDT MON AUG 21 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN RANDALL AND SOUTH CENTRAL POTTER COUNTIES...

AT 954 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT 
FLOODING IN PARTS OF AMARILLO. SPECIFICALLY...AREAS BETWEEN 
WASHINGTON AND SONCY FROM I 40 TO 45TH STREET STILL HAVE STANDING 
WATER. ROADWAYS ARE CLEARING THOUGH AND ARE BECOMING PASSABLE AS THE 
SITUATION IMPROVES.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANYON AND
AMARILLO.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A 
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER 
MOVE UP TO HIGHER GROUND.

IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212

$$

JJB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:14 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Aug 21, 3:14 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT MON AUG 21 2006

.DISCUSSION...
SKIES HAVE CLEARED OUT ACROSS THE SOUTHERN TEXAS PANHANDLE WHILE THE
NORTHERN HALF AND THE OKLAHOMA PANHANDLE ARE SEEING CONVECTION BREAK
OUT ONCE AGAIN ALONG WEAK BOUNDARY TRYING TO PUSH SOUTH. PRECIP
CHANCES LOOK GOOD AGAIN AREAWIDE TONIGHT AS THE NORTHERN FCST AREA
HAS BOUNDARY TO ORGANIZE CONVECTION WHILE THE SOUTHERN PART WILL HAVE
EXTRA INSTABILITY FROM WHATEVER DAYTIME HEATING CAN BE REALIZED.
VISIBLE SATELLITE ALSO SHOWING WEAK VORTICIES LEFT OVER FROM THE
CONVECTION THIS MORNING WHICH COULD PROVIDE A BIT OF EXTRA LIFT FOR
STORM DEVELOPMENT. WITH DEEP MOISTURE IN PLACE AND SATURATED
GROUND...HAVE LEFT FLASH FLOOD WATCH INTACT FOR NOW AS IS BUT THIS
MIGHT NEED TO BE EXTENDED INTO TUESDAY EVENING. TEMPS WILL REMAIN
COOL WITH CLOUDY SKIES IN THE MORNING FROM LEFT- OVER CONVECTIVE
CLOUDS AND COPIOUS AMOUNTS OF MOISTURE AT THE SFC AND ALOFT.

MIDWEEK LOOKS TO BE A BIT DRIER AS WE TRANSITION BETWEEN THE RIDGE
ACROSS THE SOUTHEASTERN US TO THE RIDGE ACROSS THE FOUR CORNERS. THE
12Z GUIDANCE HAS COME IN WITH A BIT SLOWER PROGRESSION OF THE RIDGE
WESTWARD WHICH MIGHT PROVIDE A BREAK FROM RAIN CHANCES WED AND THUR.
HOWEVER...MODELS STILL INDICATE DEEP MOISTURE OVER THE REGION AND
WITH DAYTIME HEATING AND A SURFACE TROF ACROSS THE REGION...AFTERNOON
SLIGHT CHANCE POPS ARE IN ORDER. GUIDANCE IS ONCE AGAIN TRYING TO
WARM THINGS UP TOO FAST SO KEPT MAX TEMPS UNDER GUIDANCE AND CLOSER
TO CLIMATOLOGY NUMBERS.

WENT WITH THE 00Z GFS FOR FRONTAL TIMING THIS WEEKEND. DIFFERENCE IN
THE 12Z MODEL HAS MUCH SLOWER PROGRESSION OF THE FRONT WHICH AFFECTED
TEMPS AND POP CHANCES IN THE GUIDANCE. PRETTY MUCH LEFT TEMPS THE
SAME EXCEPT ON SATURDAY AND SUNDAY WHERE I KEPT TEMPS COOLER THAN
GUIDANCE BUT ADJUSTED POPS TO SPREAD CHANCES OUT A BIT FURTHER SOUTH.
COULD ONCE AGAIN SEE HEAVY PRECIP BY THIS WEEKEND AGAIN WITH A GOOD
AMOUNT OF MOISTURE ACROSS THE REGION AND FRONTAL BOUNDARY PROVIDING A
FOCUS FOR STORMS.

FCSTID = JORDAN

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                65  80  66  87 /  70  60  50  20
BEAVER OK                  65  83  65  95 /  60  40  40  20
BOISE CITY OK              63  80  64  87 /  60  40  30  20
BORGER TX                  67  81  68  91 /  60  50  50  20
BOYS RANCH TX              66  82  65  88 /  70  60  50  20
CANYON TX                  65  81  65  87 /  70  60  50  20
CLARENDON TX               68  86  67  89 /  70  50  50  20
DALHART TX                 64  80  64  86 /  60  50  40  20
GUYMON OK                  65  83  66  91 /  60  40  40  20
HEREFORD TX                65  81  65  85 /  70  60  50  20
LIPSCOMB TX                67  84  66  94 /  60  40  40  20
PAMPA TX                   66  81  68  90 /  60  50  50  20
SHAMROCK TX                68  86  68  89 /  70  50  50  20
WELLINGTON TX              70  88  69  90 /  70  50  50  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
     ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...DONLEY...
     GRAY...HEMPHILL...HUTCHINSON...MOORE...OLDHAM...POTTER...
     RANDALL...ROBERTS...AND WHEELER.

&&

03/17
Hazardous weather outlook, Aug 21, 1:00 PM CDT, 7 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT MON AUG 21 2006

OKZ001>003-TXZ001>020-221100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT MON AUG 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT
ACROSS THE TEXAS AND OKLAHOMA PANHANDLES.  HEAVY RAINFALL WILL
ACCOMPANY THESE THUNDERSTORMS ONCE AGAIN...RESULTING IN THE THREAT OF
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG
AND SOUTH OF A LINE FROM GLENRIO...TO DUMAS AND CACTUS...TO CANADIAN
...UNTIL 4 AM TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH
WEDNESDAY NIGHT....AS WELL AS THURSDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME...ANY THUNDERSTORMS THAT DEVELOP ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS. HOWEVER...LOCALLY HEAVY RAINFALL WILL CONTINUE
TO BE A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS MAY BE CALLED UPON
FOR FLOOD REPORTS.

COCKRELL

In the hours before

Local storm report, Aug 21, 6:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT MON AUG 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0641 PM     FLASH FLOOD      MASTERSON               35.64N 101.96W
08/21/2006                   MOORE              TX   TRAINED SPOTTER

            REPORTS OF UP TO 1 FOOT OF WATER ON HIGHWAY 87 NEAR
            MASTERSON. WATER WAS ACCUMULATING ON A DIP OR LOW PART IN
            THE HIGHWAY. CARS WERE STOPPING RAPIDLY AS THEY
            APPROACHED THE WATER.

&&

JJB
Local storm report, Aug 21, 7:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT MON AUG 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0749 PM     FLASH FLOOD      MASTERSON               35.64N 101.96W
08/21/2006                   MOORE              TX   LAW ENFORCEMENT

            DISPATCHER REPORTED FARM ROADS 722 AND 2202 WERE BOTH
            FLOODED BUT NOT CLOSED...AND THE WATER ON HIGHWAY 87 NEAR
            MASTERSON WAS STILL ON THE ROADWAY WITH TEXDOT AND
            DEPUTIES ON THE SCENE.

&&

JJB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 10:56 PM CDTFlash Flood WarningAMAPotter, Randall3 hr
Aug 22, 4:51 AM CDTFlash Flood WarningAMAGray3 hr

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.